Regularity of the solutions of diagonal elliptic systems under convex constraints on the boundary of the domain Authors
Cite this article as: Arkhipova, A.A. & Ural'tseva, N.N. J Math Sci (1988) 40: 591. doi:10.1007/BF01094182
One investigates the smoothness of the solutions of variational inequalities, connected with second-order linear diagonal elliptic systems under convex constraints on the solution at the boundary of the domain. One establishes the Holder continuity of the first derivatives of the solutions up to the boundary of the domain.
Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta m. V. A. Steklova AN SSSR, Vol. 152, pp. 5–17, 1986.
L. Caffarelli, “Further regularity for the Signorini problem,” Commun. Partial Diff. Eqs.,
4, No. 9, 1067–1076 (1979).
D. Kinderlehrer, “The smoothness of the solution of the boundary obstacle problem,” J. Math. Pures Appl.,
60, 193–212 (1981).
N. N. Ural'tseva, “An estimate on the boundary of the domain of the derivatives of variational inequalities,” J. Sov. Math.,
43, No. 2 (1988).
A. A. Arkhipova and N. N. Ural'tseva, “On the regularity of problems with a two-sided restriction on the boundary,” Vestn. Leningr. Univ., Mat. Mekh. Astron., No. 1, 3–9 (1986).
S. Hildebrandt and K.-O. Widman, “Variational inequalities for vector-valued functions,” J. Reine Angew. Math.,
309, 191–220 (1979).
A. A. Arkhipova, “The regularity of the solutions of a diagonal elliptic system of variational inequalities,” J. Sov. Math.,
43, No. 2 (1988). Copyright information
© Plenum Publishing Corporation 1988